Show document

A- | A+ | Print
Title:Tracial numerical ranges and linear dependence of operators
Authors:Kuzma, Bojan (Author)
Li, Chi-Kwong (Author)
Rodman, Leiba (Author)
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:Pokazano je, da lahko linearno odvisnost dveh operatorjev na Hilbertovem prostoru preverimo s pomočjo identičnosti v modulu dane sesquilinearne oz. kvadratične forme, pridružene operatorjema. Forme so bazirane na posplošenih numeričnih zakladih.
Keywords:matematika, linearna algebra, teorija operatorjev, Hilbertov prostor, linearni operatorji, linearna odvisnost, posplošen numerični zaklad
Year of publishing:2011
Number of pages:str. 22-52
Numbering:Vol. 22
COBISS_ID:16068185 Link is opened in a new window
Categories:Document is not linked to any category.
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Abstract:Linear dependence of two Hilbert space operators is expressed in terms of equality in modulus of certain sesquilinear and quadratic forms associated with the operators. The forms are based on generalized numerical ranges.
Keywords:mathematics, linear algebra, Hilbert space, linear operators, linear dependence, generalized numerical range


Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
There are no comments!

Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica